... irritable, and lethargic. I have also been experiencing brain and body zaps as if I'm withdrawing. What is happening? Do i need to go up on dose again? I'm waiting for insurance to kick in to see my doc but I'm getting worried
I took effort xr many years ago. Watch out for this one. It causes weight gain. I had to be taken off. I gained almost 100 pounds in 8 months. I do not like this one. It wasn't very effective in helping with my depression either. Definitely talk to your dr about your side effects. Be careful.
I'm so sorry to hear that but the only truth is, you need to keep trying different meds until you find the one that works for you and MOST IMPORTANTLY DO NOT get upset if one doesn't work for you. Each medication works differently on every single person... And yes, some depression medications after taking them for an amount of time CAN begin to make you depressed again. That is obviously a sign to tell your doctor that and try switching to something else. Best of luck!!
mvose726 I have NEVER had a problems with the generic or the brand name, so I dought that but you could call the doctor and ask it could be you need a slight dose change. By chance have you started anything new or different rx or otc and make sure your taking it about the same time each day. Chuck1957
Hi, mvose! It sounds like you probably need a dosage increase. The maintenance dose is about 150 ~ 375mg daily so you have plenty of room to move up.
I had problems similar to yours until my dosage was increased to 300mg and that's where I've very happily and symptom-free for over 4 years.
Best wishes, WCV
PS, try just calling your doctor and describing your symptoms. He/she might be able to call in a new script to your pharmacy without a office visit.
mvose726; Hope your doing better today,I know about the brain zaps etc and they are not fun.But you have alot of room to have the doctor change your dose, Please if you can hang in there and talk to the doctor about Increasing you dose and hopefully that is all it is. I have been on Effexor for several years and its been a life saver for me. Chuck1957
All of us understand these things well so please feel at home and come share any questions you may have And remember your not alone. I found it very helpful to talk to people that are in the same situations Start with talking with your doctor.Chuck1957
Hi. I've been taking 300mg of effexor xr for about 4 months. So far it is ok. Ive tried many different antidepressants and so far this seems to help some. My dr keeps changing my meds or dosages trying to get the right ones for me. Anyways hppefully if your dr increases your dosage the zaps will go away. Good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Will upping Effexor XR dosage from 75mg to 150mg show any benefit? And if so how long would it take?
Posted 6 Feb 2011 • 3 answers
Posted 5 Sep 2014 • 4 answers
Posted 25 Jan 2016 • 11 answers
Posted 23 Jul 2017 • 5 answers
Posted 20 Dec 2017 • 2 answers